Maryanne Posted July 3, 2005 Share Posted July 3, 2005 Hi All, Joel is now finished all this chemo, actually his last chemo was June 14. (YIPPY !!!!!!!!!) His last one really knocked him through a loop as the pains in his legs was so much worse then the other three. Onc. probably gave him a little extra in that dose. He was finally getting over that when he developed this rash on the back of his left thigh. At first he thought was an insect bite. It got worse and really hurt him. Went to our primary and found out he has shingles. Doc gave him medication and besides that he is still on those darn Percks for pain. Has to take 2 for the pain to go away. I pray he does not get an addiction to them. I can't wait for this lastest setback to be over. He can't seem to catch a break. I feel a couple of weeks left to heal and hopefully, this should all be hehind him. Just curious, has anyone one here ever developed shingles during or after chemo. His Prim said that it could happen from chemo and stress. Take care Maryanne Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.